# SDR ASAA2022122441238

- Difficulty date: December 24, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 53,944 hours, 15,703 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Lt Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB A FUEL LIGHT WAS NOTICED ON THE LEFT FUEL TANK QUANTITY THE LEFT QUANTITY WAS 7.5 AND THE RIGHT QUANTITY WAS 8.5 THE CENTER WAS 22.5 ALL FUEL PUMPS WERE SELECTED ON AT THE TIME, AND THE CROSSFEED VALVE WAS CLOSED. WE RAN THE FUEL IMB CHECKLIST WHICH HAD US TRANSFER MAIN FUEL UNTIL BOTH WARMS EVEN AT 7.5 AND THEM RESUMED NORMAL OPS. GROUNDED - YES. C/W FUEL BOOST PUMPS OPERATIONAL TEST IAW B737-800 AMM 28-22-41. TRANSFERED FUEL FROM WINGS TO CENTER & BACK TO WINGS. NO DEFECT NOTED.
